# SDR ECQ2018F00001

- Difficulty date: March 15, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N650FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843710
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1040
- Part serial: 88956864
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AT 6000FT LEVEL CRUISE PFD AND MFD SCREENS WENT BLACK.  MOMENTS LATER CAME BACK AND RED XED.  PILOT HAD COMM`S AND FLIGHT INSTRUMENTS, BUT NO ENGINE INDICATIONS.  DIVERTED AND LANDED.  AS PER POH CIRCUIT BREAKERS WERE RESET.  COULD NOT DUPLICATE ON GROUND.  AIRCRAFT HAS FLOWN SEVERAL FLIGHTS SINCE THIS EVENT WITH NO FURTHER ISSUES REPORTED AS OF THIS DATE. 3/27/2018 T-2295.7 EVENT DATE 03/15/2018 T-2282.7.
